# SDR ALGA031211920AL

- Difficulty date: March 12, 2011
- Submitted: March 15, 2011
- Operation: Air carrier
- Aircraft: N920AL
- Make and model: Skrsky S92A
- Aircraft serial: 92088
- Aircraft time: 1,261 hours
- System (JASC): 2564 · Life Raft
- Part: Panel
- Part number: 9255001840101
- Part serial: 52200068
- Condition: No Test
- Location: Raft
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLOAT / RAFT TEST PANEL FAILED NON-CONFORMING WIRING INSP.
